Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 920692, 13 pages
http://dx.doi.org/10.1155/2015/920692
Research Article

Numerical Simulations of Gravity Driven Reversible Reactive Flows in Homogeneous Porous Media

1Department of Chemical Engineering, The University of Waterloo, Waterloo, ON, Canada N2L 3G1
2Department of Chemical and Petroleum Engineering, The University of Calgary, Calgary, AB, Canada T2N 1N4

Received 1 April 2015; Accepted 9 June 2015

Academic Editor: Junwu Wang

Copyright © 2015 H. Alhumade and J. Azaiez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Alhumade and J. Azaiez, “Numerical Simulations of Gravity Driven Reversible Reactive Flows in Homogeneous Porous Media,” Mathematical Problems in Engineering, vol. 2015, Article ID 920692, 13 pages, 2015. doi:10.1155/2015/920692